# SDR TRAX200701293

- Difficulty date: August 27, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N637AS
- Make and model: Aerosp ATR72
- Aircraft serial: 383
- Aircraft time: 30,919 hours, 35,004 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SDI - CRACK DETECT - REAR SPAR LOWER SURFACE FLANGE AT RIB 8.  COMPLIED WITH UNDER EXELTECH W/O YUL000780 NON-ROUTINE 214.  REFER TO THIS NON-ROUTINE FOR MTC ACTION.  SUPPLEMENTAL - SDR CLOSED 09/13/07.
